# SDR HEER20170510218

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N431P
- Make and model: Bell 407
- Aircraft serial: 53857
- Aircraft time: 3,384 hours
- Engine: Allsn 250C47B
- Engine time: 7,543 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWL140789
- Condition: Spalled
- Location: Nr 5
- Part time: 701 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR A NR 5 BEARING UPGRADE.  THE NR 5 BEARING EXHIBITED SPALLING ON OUTER RACE AT SPLIT.  REPLACED WITH NEW BEARING.
